4 doctors weighed in:

Can you take atomoxetine (an ADHD drug I think) and an anti-depressant together?

4 doctors weighed in
Dr. Susan Uhrich
Psychiatry
2 doctors agree

In brief: Some yes,

Sime not a good idea. Talk to your doctor!

In brief: Some yes,

Sime not a good idea. Talk to your doctor!
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Dr. Edward Smith
Neurology

In brief: Maybe

Atomoxetine and most anti-depressants lower seizure threshold.
Combined use may therefore induce seizures as other side-effects depending on the anti-depressant.

In brief: Maybe

Atomoxetine and most anti-depressants lower seizure threshold.
Combined use may therefore induce seizures as other side-effects depending on the anti-depressant.
Dr. Edward Smith
Dr. Edward Smith
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors